ON THE CONVERGENCE OF SOLUTIONS OF SOME NONLINEAR DIFFERANTIAL EQUATIONS OF THIRD ORDER


TUNÇ C., Korkmaz E.

JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS, vol.13, no.3, pp.470-476, 2011 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 13 Issue: 3
  • Publication Date: 2011
  • Journal Name: JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.470-476
  • Van Yüzüncü Yıl University Affiliated: Yes

Abstract

In this paper, we consider a nonlinear differential equation of third order. By the Lyapunov function approach, we discuss the convergence of the solutions of the equation considered. Our findings generalize some well known results in the literature.